# SDR NACA2025100400001

- Difficulty date: October 4, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC PRESSURE SENSE LINE TUBE CHAFED ON #2 ENG. INBD FAN COWL.    REMOVED AND REPLACED STATIC PRESSURE SENSE LINE TUBE ON #2 ENG INBD FAN COWL. LEAK TEST AND STATIC TEST GOOD IAW B767 AMM 71-00-02-844-002-N00 STEP 2 AMM 71-00-02-844-077-N00 STEP 7 AMM 71-00-00-795-014-N00 AND AMM 71-00-00-745-002-N00
